Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 54, Number 2
HTML articles powered by AMS MathViewer

On spaces in which two points determine a geodesic
Herbert Busemann PDF
Trans. Amer. Math. Soc. 54 (1943), 171-184
Spectral theory. I. Convergence to projections
Nelson Dunford PDF
Trans. Amer. Math. Soc. 54 (1943), 185-217
Sets of uniqueness and sets of multiplicity
R. Salem PDF
Trans. Amer. Math. Soc. 54 (1943), 218-228
Projective planes
Marshall Hall PDF
Trans. Amer. Math. Soc. 54 (1943), 229-277
On the oscillation of differential transforms. III. Oscillations of the derivative of a function
A. C. Schaeffer PDF
Trans. Amer. Math. Soc. 54 (1943), 278-285
On homological situation properties of complexes and closed sets
Paul Alexandroff PDF
Trans. Amer. Math. Soc. 54 (1943), 286-339
Independent integral bases and a characterization of regular surfaces
H. T. Muhly PDF
Trans. Amer. Math. Soc. 54 (1943), 340-360